# SDR COEA9801875

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0206
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Part number: 06111800
- Condition: Leaking
- Location: Rt Mlg Brake
- Part time: 3,603 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE TURNING OUT OF PARKING SPOT TO REPOSITION AIRCRAFT, PILOT REPORTED RT BRAKE PEDAL WENT TO FLOOR AND BRAKING ACTION WENT TO ZERO ON RT SIDE.  PILOT SHUT DOWN AIRCRAFT AND SAW THAT RT BRAKE CYLINDER HAD STARTED LEAKING BRAKE FLUID.  MAINTENANCE WAS NOTIFIED.  REPLACED BRAKE CYLINDER.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
